Jump to content

Taraxacum


Chuck83
 Share

Recommended Posts

After a preparation for virtual colonoscopy my gut was for two weeks really messed up, now are in recovering.

A homeopath, to facilitate this recovery he prescribed a supplement called Micorflorana – F, THIS supplement contains, milk enzymes, probiotics, vitamin C AND E, Niacin, and various plants and herbs, including Echinea and Taraxacum.

I would be tempted to try this supplement, but I read that the Taraxacum, especially in this combination, can increase the levels of serotonin in the brain. I am terribly sensitive to everything that increases serotonin levels, I had a terrible reaction to a single dose of citalopram, and an even more terrible reaction to a supplement with tryptophan.

Do you guys think I can try this supplement with tranquility? Or is it too big a risk?

2001, Amisulpride (deniban) - 3 months, I taper in some weeks

2001, Seroquel, 4 weeks - quit cold turkey, 2001. Efexxor,  one pill adverse reaction

2002. Amitryptaline (mutabon mite) - 4 months, I taper really faster in some weeks

around more 10 years drug free

4 December 2013, 7 drops of citalopram , adverse reaction

December    2013, Italian supplement called serenplus with tryptophan, 9 pills adverse reaction, quit cold turkey.

After December 2013, Im drug free.

 

 

 

 

 

Link to comment
Share on other sites

I read Taraxacum is good for detox liver and for and to restore the intestinal flora and good bacteria after colonoscopy prep I thinks this is awesome, but the fact that often is associated with 5 htp, it is said that the leaves of taraxacum contain 5 htp like griffonia, and considering the terrible reaction I had to the tryptophan, I do not know if it can be a good choice for me, any advice?

2001, Amisulpride (deniban) - 3 months, I taper in some weeks

2001, Seroquel, 4 weeks - quit cold turkey, 2001. Efexxor,  one pill adverse reaction

2002. Amitryptaline (mutabon mite) - 4 months, I taper really faster in some weeks

around more 10 years drug free

4 December 2013, 7 drops of citalopram , adverse reaction

December    2013, Italian supplement called serenplus with tryptophan, 9 pills adverse reaction, quit cold turkey.

After December 2013, Im drug free.

 

 

 

 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy